# SDR COEA2023101102816

- Difficulty date: August 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 33,324 hours, 33,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172158204
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 247829 NR 100034 HEAVY CHECK  COE/MINOR REPAIR: FR7 FLOOR SUPPORT CROSSBEAM HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED FLOORBEAM 7 IAW ATR72 SRM 51-25-01 & 51-25-04.
